[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance
 
 

[IP] RE: Steroid question



Dear Tall822:
I've been on Cortef (Hydrocortisone) steroids since Jan 2000.  So far the
worst side affect I've had has been weight gain - 50 lbs!!  I take it for
Adrenal Insufficiency.  As far as I know the 30 mg dose I take a day is for
maintenance only and I shouldn't have any side affects according to what
I've read.  If anyone else has info, please weigh in and let us know.
Thanks. :)  Robin in Texas :)

Date: Tue, 18 Jul 2006 15:57:29 EDT
From: email @ redacted
Subject: [IP] Steroid question

I was "diagnosed" with Addison's Disease in 8/01.
I have been taking medication since that time.  If Addison's Disease  has
been misdiagnosed are there ill affects from being on steroids for almost
5yrs?
.
----------------------------------------------------------
for HELP or to subscribe/unsubscribe/change list versions,
contact: HELP@insulin-pumpers.org